# SDR IU6R20120525

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 0711346100
- Part serial: 2137
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL VALVE HAS A BROKEN CRACKED AND PIN HOLE FOUND ON HOUSING.
